Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The connective real $K\!$–theory of Brown–Gitler spectra

Paul Thomas Pearson

Algebraic & Geometric Topology 14 (2014) 597–625
Abstract

We calculate the connective real K–theory homology of the mod 2 Brown–Gitler spectra. We use this calculation and the theory of Dieudonné rings and Hopf rings to determine the mod 2 homology of the spaces in the connective Ω–spectrum for topological real K–theory.

Keywords
Hopf ring, Dieudonné ring, topological real $K\!$–theory
Mathematical Subject Classification 2010
Primary: 55T25
Secondary: 55P42
References
Publication
Received: 30 October 2011
Revised: 5 August 2013
Accepted: 27 August 2013
Published: 23 January 2014
Authors
Paul Thomas Pearson
Department of Mathematics
Hope College
Holland, MI 49422-9000
USA
http://paultpearson.wordpress.com/